# SDR GN0A20141003001

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N652CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 36,359 hours, 46,849 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 3425 · Integrated Flight System
- Part: Processing Unit
- Part number: 6227711003
- Part serial: 4551
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

WHILE ON TAKEOFF ROLL THE CAPTAIN REPORTED HIS EADI DISPLAY WENT BLANK.  THE TAKEOFF WAS ABORTED & THE ACFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  THE LT DPU HAD FAILED.  A SERVICEABLE UNIT WAS INSTALLED WITH THE SYS CHECKING NORMAL IAW THE ACFT MM.  ACFT WAS RETURNED TO SERVICE.
